# SDR 2011F00154

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: General aviation
- Aircraft: N638FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842315
- Engine: Lyc O320D3G
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Broken
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS WRITTEN UP FOR POWER LOSS.  LT AND RT MAGS WERE PULLED.  TACH TIME ON BOTH MAGS, 933.5.  INSP REVELED LT MAG CAM FOLLOWER SHAFT BROKEN.  BOTH MAGS HAD OIL GETTING PAST OIL SEAL AS A RESULT, POINTS WERE PITTED, MAGS WERE REPLACED.
